MAUDE Adverse Event Report: ZIMMER GMBH BIOLOX® DELTA, CERAMIC FEMORAL HEAD, L, ø 28/+3.5, TAPER 12/14; PROSTHESIS, HIP

ZIMMER GMBH BIOLOX® DELTA, CERAMIC FEMORAL HEAD, L, ø 28/+3.5, TAPER 12/14; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: report source peru the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that patient underwent revision on an unknown date post implantation due to an unknown mechanical failure.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned for investigation.A picture of the item was provided ad it shows the articulating side of the head: it is possible to see a round shape metal transfer, most likely coming from contact with some metal component.A review of the device manufacturing records could not be performed due to missing lot number.Review of the complaint history identified additional similar complaints for the reported item.However, due to the lack of the lot number, an additional lot search could not be performed.Complaints are monitored per complaint trending process in order to identify potential adverse trends.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BIOLOX® DELTA, CERAMIC FEMORAL HEAD, L, ø 28/+3.5, TAPER 12/14
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18696951
Report Number0009613350-2024-00043
Device Sequence Number12867818
Product Code LZO
UDI-Device Identifier00889024430303
UDI-Public(01)00889024430303
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00877502803
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by Manufacturer03/21/2024
04/29/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date04/17/2024
04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN LINER.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown